Please use this identifier to cite or link to this item:
Title: Stochastic optimization on continuous domains with finite-time guarantees by markov chain monte carlo methods
Authors: Lecchini-Visintini, A
Lygeros, J
MacIejowski, JM
First Published: Dec-2010
Citation: IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2010, 55 (12), pp. 2858-2863
DOI Link: 10.1109/TAC.2010.2078170
ISSN: 0018-9286
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.